By Topic

Delay-Dependent {H}_{\infty } Filtering of Piecewise-Linear Systems With Time-Varying Delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Meng Chen ; Dept. of Manuf. Eng. & Eng. Manage., City Univ. of Hong Kong, Kowloon ; Gang Feng

This paper investigates Hinfin filtering design problems for discrete time piecewise-linear systems with constant or time-varying delays. Firstly, a novel delay-dependent piecewise Lyapunov-Krasovskii functional (LKF) is proposed, in which both the upper and the lower bound of delays are considered. Then, based on this piecewise LKF, the delay-dependent stability criteria of systems with constant or time-varying delays are obtained, respectively, and piecewise Hinfin filtering design approaches are proposed. It is shown that our stability analysis is less conservative and the corresponding Hinfin filtering can achieve better performance. The filtering parameters can be obtained by solving a set of linear matrix inequalities (LMIs). Simulation examples are also given to illustrate the performance of the proposed approaches.

Published in:

Circuits and Systems I: Regular Papers, IEEE Transactions on  (Volume:55 ,  Issue: 7 )